# SDR KBM2005F00300

- Difficulty date: September 29, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,280 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blades
- Condition: Broken
- Location: Evap Blower
- Part time: 116 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADES, ALL BROKEN ON AFT EVAPORATOR BLOWER.  REMOVED ASSY AND REPLACED WITH REBUILT UNIT.  (K)
